# SDR HNAA2025103100730

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 53,229 hours, 50,537 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RECIEVED FULL DEFLECTION OF 1.5 ON BOTH SIDE OF GLIDESLOPE IN EWN, DIVERTED TO ILM DEFLECTION HAPPENED 700 FT, AND RA WAS INTERMITTANT GOING INTO EWN.  CAPTAIN DIVERTED TO ILM. PERFORMED OPS CHECK OF VOR & ILS SYSTEM IAW AMM 34-32-00-700-801-A. REF T30D TEST PROCEDURE FOR T30D TEST BOX, OPS CHECKED GOOD. GLIDE SLOPE AND LOC BEHAVE WITHIN EXPECTED PARAMETERS. OK FOR SERVICE.
